# SDR HEEA966887

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050010107
- Condition: Broken
- Location: Rt Side
- Part time: 7,359 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE BROKEN AT R/H SIDE OF THE CENTER SUPPORT BEAM ASSEMBLY CLAMP.
